American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47H14) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Bas Lemmens and Roger Nussbaum. Continuity of the cone spectral radius. Proc. Amer. Math. Soc. 141 (2013) 2741-2754.
Abstract, references, and article information   
View Article: PDF

[2] Zvi Artstein. Sensitivity Estimates Via Lyapunov Functions and Lyapunov Metrics. Contemporary Mathematics 568 (2012) 1-17.
Book volume table of contents
View Article: PDF

[3] Athanassios G. Kartsatos and Igor V. Skrypnik. On the eigenvalue problem for perturbed nonlinear maximal monotone operators in reflexive Banach spaces. Trans. Amer. Math. Soc. 358 (2006) 3851-3881. MR 2219002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] B. Djafari Rouhani and A. A. Khan. On the embedding of variational inequalities. Proc. Amer. Math. Soc. 131 (2003) 3861-3871. MR 1999935.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1